We're almost there!
Our launch date for the new TuDiabetes website has been moved back 24 hours
When you log into TuDiabetes tomorrow (April 21st) you will find yourself in our new home!
If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
here's a discussion from some members familiar with it
Thank you! :)
I am in the middle of my 4th week. The first 3 weeks, bc was through the roof. It has come down some this week, but still not acceptable. If it takes as long as 10 weeks, maybe I'll stick it out. I was ready to return to Victoza and manage the symptoms, which had gotten very bad with nausea, dyspepsia and vomiting. I was losing weight (not a bad thing) because food did not really interest me much, other than the "bad" foods. I am enjoying food again, and I had not realized how much I had lost my appetite. However, I have put back about 4 lbs and I am not happy with that.
I took my first shot this morning of Bydureon. I have to admit I was a little nervous about taking it (I have had the medicine for 2 weeks)after everything I have read about it. I hope it helps and with very few symptoms. I tried the Victoza but could not handle the nausea and vomiting, it was affecting my job. At this point only time will tell.
I appreciate the words of encouragement. I am going to stay on it, but you are right it is a pain to prepare and the needle is huge. Can't wait for the pen!! Also, so far I feel fine since I took the shot yesterday.
Well I'm going off Bydureon as it has not helped me at all. Im going to try glipizide and see where that gets me. Hope the Bydureon continues to work for you!
How long have you been on the Bydureon?